Join the 'Pulmonary Embolism - Recurrent Event' group to help and get support from people like you.
Pulmonary Embolism - Recurrent Event Questions
We found 25 questions associated with the 'Pulmonary Embolism - Recurrent Event' topic.
Posted 12 Apr 2012 by • 15 answers
... testing being accurate, and can either recommend for or against a particular machine/manufacturer?
Posted 24 Apr 2013 by • 12 answers
I have been on Xarelto since switching from Cumadin a month ago and about a week ago I had sharp pains in my chest then three days ago I had an irregular fast heartbeat on the lower right side of my heart for about 30 minutes. Once that was over I had wheezing in my chest for the next 12 hrs with ...
Posted 2 Jul 2013 by • 12 answers
I was on Warfarin from 10/2011 until 5/2012. In Jan. or Feb. of 2012 my hair started coming out in big chuncks everytime I washed it. I stopped taking the medication in May of 2012 and about July or Aug.2012 my hair stopped coming out. In Jan. 2013 and for the second time I developed DVT's and ...
Posted 30 Oct 2017 by • 1 answer
I take 10 milligrams every night I think I took another pill by accident so that's 20 mg. What should I do?
I have been on rivaroxaban 20mg a day for a 16-18 months. Yesterday, I found out that I have new cl?
Posted 13 Oct 2016 by • 0 answers
Posted 6 Jul 2016 by • 2 answers
My last 15 mg pill is scheduled for Friday morning and my first 20 mg for Saturday evening. Does that sound right with 36 hours between pills?
Posted 5 Jun 2016 by • 0 answers
With amonia. Was going to get a bioshy on right lung but clots got in way of that. Causel of blood thinners warfarin 4mg tabs. Have been home a week. Today im getting a very hot n sharp pain in my right side stomache any ideas what mite be doing this
Posted 29 Oct 2011 by • 3 answers
Posted 20 Jan 2015 by • 1 answer
recently I had 2 dvt's and 2 pe's. The dr put me on Xarelto. Wanted to know best option to hydrate my skin that won't interact.
Posted 13 Sep 2014 by • 1 answer
... is for me
Posted 26 Sep 2014 by • 1 answer
I have been on xarelto for a year following two years of warfarin. All for recurring clots and PE's. I have not had any noticeable side effects but now am having back aches. I have read that they can be a side effect from xarelto. I had a steroid Z pack which really helped, but it has not ...
Posted 21 Aug 2014 by • 3 answers
I'm 28 years old on my second go around of having a PE and being on coumadin. I didn't have mood swings the first time. These are bad I will be in a horrible mood and bite off peoples heads then turn around and be a great mood. I am not taking any other medication.
Xarelto - after 8 years on warfarin I was changed to 20mg Rivaroxaban daily and still get PE's on my
Posted 29 Oct 2014 by • 2 answers
Xarelto - after 8 years on warfarin I was changed to 20mg Rivaroxaban daily and still get PE's on my... lungs? been on it for a year now and now having to inject
Posted 29 Jan 2014 by • 7 answers
As someone who has struggled with deep vein thrombosis and pulmonary embolisms, I know how difficult Warfarin therapy can be. That is why my team and I are building a mobile and web application that allows patients to dose safely from home, and remain in constant contact with their medical ...
Posted 16 Sep 2014 by • 1 answer
My INR was 9.9 yesterday & now I'm just left with instructions to be careful and not take my meds until they re-draw tomorrow and tell me what to do next. I'm a nervous wreck. A bump to the head could cause bleeding in the brain right now. I didn't over-take my meds or anything. ...